Han Ju Lee
Han Ju Lee
Verified email at dongguk.edu - Homepage
Title
Cited by
Cited by
Year
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
R Aron, Y Choi, SK Kim, HJ Lee, M Martín
Transactions of the American Mathematical Society 367 (9), 6085-6101, 2015
432015
Uniform Convexity and Bishop-Phelps-Bollobas Property
SK Kim, HJ Lee
Canadian Journal of Mathematics 66 (2), 373–386, 2014
402014
M-ideal properties in Marcinkiewicz spaces
A Kaminska, HJ Lee
Comment. Math. Prace Mat. Tomus specialis in Honorem Juliani Musielak, 123-144, 2004
362004
Monotonicity and complex convexity in Banach lattices
HJ Lee
Journal of mathematical analysis and applications 307 (1), 86-101, 2005
272005
Complex convexity of Orlicz-Lorentz spaces and its applications
C CHOI, A KAMINSKA, HJ LEE
Bulletin of the Polish Academy of Sciences: Mathematics 52, 19, 2004
252004
Strong peak points and strongly norm attaining points with applications to denseness and polynomial numerical indices
J Kim, HJ Lee
Journal of Functional Analysis 257 (4), 931-947, 2009
22*2009
The Bishop–Phelps–Bollobás property for operators between spaces of continuous functions
MD Acosta, J Becerra-Guerrero, YS Choi, M Ciesielski, SK Kim, HJ Lee, ...
Nonlinear Analysis: Theory, Methods & Applications 95, 323-332, 2014
202014
Banach spaces with polynomial numerical index 1
HJ Lee
Bulletin of the London Mathematical Society 40 (2), 193-198, 2008
192008
The Bishop–Phelps–Bollobás theorem for operators on L1 (μ)
YS Choi, SK Kim, HJ Lee, M Martín
Journal of Functional Analysis 267 (1), 214-242, 2014
162014
On uniqueness of extension of homogeneous polynomials
A Kaminska, HJ Lee
Houston J. Math 32 (1), 227-252, 2006
162006
Polynomial numerical indices of Banach spaces with absolute norm
HJ Lee, M Martı, J Merı
Linear algebra and its applications 435 (2), 400-408, 2011
152011
Boundaries for algebras of holomorphic functions on Banach spaces
YS Choi, KH Han, HJ Lee
Illinois Journal of Mathematics 51 (3), 883-896, 2007
152007
The Bishop–Phelps–Bollobás property for operators from C (K) to uniformly convex spaces
SK Kim, HJ Lee
Journal of Mathematical Analysis and Applications 421 (1), 51-58, 2015
142015
Bishop’s theorem and differentiability of a subspace of C b (K)
YS Choi, HJ Lee, HG Song
Israel Journal of Mathematics 180 (1), 93-118, 2010
142010
Extreme and smooth points in Lorentz and Marcinkiewicz spaces with applications to contractive projections
A Kamińska, HJ Lee, G Lewicki
The Rocky Mountain Journal of Mathematics, 1533-1572, 2009
132009
Complex convexity and monotonicity in quasi-Banach lattices
HJ Lee
Israel Journal of Mathematics 159 (1), 57-91, 2007
122007
The Bishop–Phelps–Bollobás point property
S Dantas, SK Kim, HJ Lee
Journal of Mathematical Analysis and Applications 444 (2), 1739-1751, 2016
112016
Polynomial numerical indices of Banach spaces with 1-unconditional bases
HJ Lee, M Martín
Linear algebra and its applications 437 (8), 2001-2008, 2012
102012
On the Bishop-Phelps-Bollob\'{a} s property for numerical radius
SK Kim, HJ Lee, M Martín
Abstract and Applied Analysis 2014 (Art. ID 479208), 15 pages, 2014
92014
THE BISHOP-PHELPS-BOLLOBAS PROPERTY FOR OPERATORS FROM L-infinity (mu) TO UNIFORMLY CONVEX BANACH SPACES
SK Kim, HJ Lee, PK Lin
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 17 (2), 243-249, 2016
82016
The system can't perform the operation now. Try again later.
Articles 1–20